Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS Green Bay, WI

September 6, 2016Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 6, 2016, 3:24 PM CDT for Outagamie County, Wisconsin. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2016, 3:24 PM CDT (20:24 UTC)
Expired
Sep 6, 2016, 4:00 PM CDT
In force
36 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 3:51 PM CDTTSTM WND DMG3 N Kaukauna, WIBARN DOWN AND 12 INCH TREE DOWN NEAR HOLLAND RD AND HIGHWAY JJ.
Sep 6, 3:57 PM CDTTSTM WND DMG2 N Kaukauna, WISTREET LIGHTS DOWN NEAR HIGHWAY 55 AND INTERSTATE 41.
Sep 6, 3:58 PM CDTTSTM WND DMG1 N Kaukauna, WI3 INCH TREE LIMBS DOWN NEAR TOBACNOIR AND LINCOLN STREETS.
Sep 6, 3:59 PM CDTTSTM WND GST 51Little Chute, WIREPORT FROM WBAY WEATHERBUG LITTE CHUTE HIGH SCHOOL SITE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

950 
WUUS53 KGRB 062024
SVRGRB
WIC087-062100-
/O.NEW.KGRB.SV.W.0085.160906T2024Z-160906T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT TUE SEP 6 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 400 PM CDT.

* AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  LONDON... OR 13 MILES NORTHWEST OF APPLETON...MOVING EAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  APPLETON AROUND 340 PM CDT. 
  KAUKAUNA...LITTLE CHUTE...KIMBERLY AND DARBOY AROUND 350 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...TWELVE CORNERS...HORTONVILLE...BINGHAMTON...GREENVILLE...
MACKVILLE...COMBINED LOCKS...MEDINA...FREEDOM AND FIVE CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4426 8874 4437 8874 4444 8872 4442 8819
      4424 8819 4424 8840 4425 8841 4424 8865
TIME...MOT...LOC 2023Z 277DEG 35KT 4434 8864 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RDM
3 follow-up statements
646 
WWUS53 KGRB 062032
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT TUE SEP 6 2016

WIC087-062100-
/O.CON.KGRB.SV.W.0085.000000T0000Z-160906T2100Z/
OUTAGAMIE WI-
332 PM CDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN OUTAGAMIE COUNTY...

AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BLACK CREEK...OR 10 MILES NORTHWEST OF APPLETON...MOVING EAST AT
40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  APPLETON AROUND 340 PM CDT. 
  LITTLE CHUTE AND KIMBERLY AROUND 350 PM CDT. 
  KAUKAUNA AROUND 355 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...TWELVE
CORNERS...HORTONVILLE...GREENVILLE...FREEDOM...MACKVILLE... FIVE
CORNERS...COMBINED LOCKS AND STEPHENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4429 8868 4437 8870 4443 8867 4442 8819
      4426 8820 4425 8835 4426 8840 4427 8861
TIME...MOT...LOC 2032Z 274DEG 34KT 4437 8854 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

RDM
579 
WWUS53 KGRB 062044
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT TUE SEP 6 2016

WIC087-062100-
/O.CON.KGRB.SV.W.0085.000000T0000Z-160906T2100Z/
OUTAGAMIE WI-
344 PM CDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN OUTAGAMIE COUNTY...

AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MACKVILLE...MOVING EAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  KAUKAUNA AROUND 355 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...TWELVE CORNERS...GREENVILLE...FREEDOM...MACKVILLE...FIVE
CORNERS... COMBINED LOCKS AND STEPHENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4430 8856 4436 8859 4441 8859 4442 8819
      4426 8820 4425 8835 4426 8840 4427 8854
TIME...MOT...LOC 2043Z 277DEG 35KT 4436 8838 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

RDM
172 
WWUS53 KGRB 062100
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT TUE SEP 6 2016

WIC087-062109-
/O.EXP.KGRB.SV.W.0085.000000T0000Z-160906T2100Z/
OUTAGAMIE WI-
400 PM CDT TUE SEP 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE COUNTY
WILL EXPIRE AT 400 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4430 8856 4436 8859 4441 8859 4442 8819
      4426 8820 4425 8835 4426 8840 4427 8854
TIME...MOT...LOC 2057Z 277DEG 35KT 4436 8838 

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 11:30 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Sep 6, 11:30 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1130 AM CDT TUE SEP 6 2016

Updated aviation portion for 18Z TAF issuance

.UPDATE...
Issued at 447 AM CDT Tue Sep 6 2016

Have coordinated with MQT and MKX, and decided to expand the Flood
Watch farther east to the lakeshore. Rainfall totals are just as
high there, and WPC has nearly the entire forecast area in the day
1 slight risk for excessive rainfall.
&&

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 357 AM CDT Tue Sep 6 2016

Thunderstorms were ongoing in a region of enhanced moisture
convergence ahead of a cold front, which extended from western
Lake Superior swwd to far northwest WI and southwest MN. Storms
were rapidly increasing over far north central WI. A few of these
storms were strong, due to an axis of moderate instability (MUCAPE
1000-1500 j/kg) and deep layer shear of 30-40 kts. The storms were
also producing heavy rainfall, as PWATs were increasing to 1.75 to
2 inches ahead of the front.

The cold front will continue to be the focus of convective
development through Wednesday, with the highest pops focused
over north central WI this morning and early afternoon, shifting
into central and northeast WI later this afternoon and tonight,
then the Fox River Valley and Lakeshore region on Wednesday. With
PWATs around 2 inches continuing through the event, the main focus
will be on heavy rainfall and potential flooding (see Hydrology
section below). However, severe thunderstorms will also be a
concern, particularly this afternoon and early evening, when
SBCAPE is forecast to reach 1500-2000 j/kg, along with deep layer
shear of 30-45 kts. One negative factor will be abundant cloud
cover from morning and upstream convection, so confidence on the
details is low. SPC has most of GRB CWA in a slight risk, which
seems reasonable. Will also need to see exactly where the front
resides Wednesday afternoon, but instability/shear parameters are
at least marginal for severe thunderstorms in our far southern
counties.

Used a blend of the better performing guidance sets for
temperatures. Today will be very warm and humid over all but the
far northwest, but some cooling will be seen on Wednesday,
especially over our northwest counties, which will be stuck in
low cloud cover on the cool side of the front.

.LONG TERM...Wednesday Night Through Monday
Issued at 357 AM CDT Tue Sep 6 2016

Forecast concerns revolve around heavy rain potential on Wednesday
night, followed by the next precip chance arriving on Friday and
Friday night.  Looking at model solutions tonight, both the nam and
gfs appear too strong with the surface low that crosses the region
Wednesday night.  But given the moisture profiles, prefer something
between these stronger solutions and the ecmwf.  Will continue to
side with the ecmwf for the second system arriving late this week.

Wednesday night through Thursday night...The potential for heavy
rainfall will continue into Wednesday night. Ensemble means indicate
that pwats and integrated wv transport will target east-central WI
early in the evening before shifting southward.  Elevated instability
is pretty meager, but forcing from a shortwave and mid-level
convergence could have enough to overcome that negative.  Will
continue to advertise heavy rainfall in this area, possibly an
additional 1-2 inches in the evening.  Once any heavy rain departs,
lighter shower activity could continue, especially over northern WI,
into Thursday morning before ending.  Then weak high pressure will
bring clearing skies Thursday afternoon and evening for a relatively
short period. Clouds will then increase late ahead of the next
system.

Rest of the forecast... The next shortwave will be sending another
low pressure system over the Great Lakes region on Friday and Friday
night.  This time it looks like the deep moisture plume will remain
south of the region, but the system should still bring some showers
to the region, highest threat over east-central WI.  Cooler and
drier air will move in behind the system for Saturday and Sunday.
Another surge of warmer air will quickly follow for early next week
ahead of the next front.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1122 AM CDT Tue Sep 6 2016

Poor flying conditions will continue tonight and Wednesday due to
showers and storms in the area, and the possibility of low clouds
and fog. Several rounds of showers and thunderstorms will move
across the area through Wednesday afternoon. A few of the storms
could be strong or severe this afternoon with strong winds and
hail south of a Marinette to Wausau line. Between the rounds of
storms tonight into Wednesday morning, low clouds and some fog
should develop, especially across northern Wisconsin.

&&

.HYDROLOGY...
Issued at 357 AM CDT Tue Sep 6 2016

Locally heavy rain expected at times today through Wednesday
night. Most locations should see between 2 and 3 inches of rain
with locally higher amounts possible. WPC has most of our forecast
area in a slight risk for exceeding flash flood guidance for today
and tonight.

Have decided to expand the Flood Watch farther east, as expected
rainfall amounts are just as high in eastern WI. In addition to
the potential for river flooding, have mentioned the potential for
urban flooding in the Flood Watch text.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night FOR WIZ010-011-013-
018>022-030-031-035>040-045-048>050-073-074.
&&

UPDATE.........Kieckbusch
SHORT TERM.....Kieckbusch
LONG TERM......MPC
AVIATION.......Eckberg
HYDROLOGY......Kieckbusch
Hazardous weather outlook, Sep 6, 11:14 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 AM CDT TUE SEP 6 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1114 AM CDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE AT TIMES THROUGH LATE TONIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING GENERALLY SOUTH OF A WAUSAU TO MARINETTE LINE. A FEW OF
THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL.

HEAVY RAINFALL IS LIKELY AT TIMES THROUGH LATE TONIGHT. THE
STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1 TO
2 INCHES PER HOUR, STREET FLOODING AND PONDING OF WATER
ON AREA ROADWAYS. DITCHES, CREEKS AND RIVERS WILL BE ON THE
RISE ALONG WITH FAST CURRENTS. RESIDENTS SHOULD MONITOR RIVER
LEVELS AND FORECASTS FOR THE LATEST INFORMATION ON THE HEAVY
RAIN EVENT. A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE
AREA THROUGH WEDNESDAY NIGHT FOR SEVERAL MORE ROUNDS OF
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY
NIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES, WITH LOCALIZED
HIGHER AMOUNTS, ARE EXPECTED ACROSS MUCH OF THE AREA FROM TODAY
THROUGH EARLY THURSDAY MORNING. THE HEAVY RAIN MAY RESULT IN URBAN
STREET FLOODING AND RAPID RISES ON AREA RIVERS AND CREEKS.
RESIDENTS LIVING ALONG RIVERS AND CREEKS SHOULD MONITOR WATER
LEVELS OVER THE NEXT FEW DAYS.

A CHANCE OF THUNDERSTORMS WILL RETURN LATE IN THE WORK WEEK. IT IS
TOO EARLY TO DETERMINE IF THERE IS A CHANCE OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS ARE ALSO URGED TO RELAY ANY REPORTS OF FLOODING OR HEAVY
RAINFALL IN EXCESS OF AN INCH.

LMZ521-522-541>543-071615-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1114 AM CDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.  SOME OF THE STORMS
THIS AFTERNOON AND EVENING COULD BECOME STRONG OR SEVERE, WITH
STRONG WINDS, TORRENTIAL RAINFALL AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
WEDNESDAY NIGHT, AND POSE A HAZARD TO MARINERS.

ADDITIONAL STORMS ARE EXPECTED LATER THIS WEEK...RESULTING IN
HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY.

ECKBERG

In the hours before

Local storm report, Sep 6, 10:14 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     HEAVY RAIN       1 S LAKE TOMAHAWK       45.80N 89.59W
09/06/2016  E2.24 INCH       ONEIDA             WI   TRAINED SPOTTER

            RECEIVED BETWEEN 2.00-2.24 INCHES OF RAIN IN 4 HOURS.

&&

AK
Local storm report, Sep 6, 10:48 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 AM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     HEAVY RAIN       THREE LAKES             45.79N 89.16W
09/06/2016  M1.95 INCH       ONEIDA             WI   TRAINED SPOTTER

            1.95 INCHES OF RAIN FELL IN A 5-HOUR PERIOD THIS MORNING.
            LOCALIZED STREET FLOODING IN THREE LAKES.

&&

AK
Special weather statement, Sep 6, 3:02 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE SEP 6 2016

WIZ031-037>039-062100-
WAUPACA WI-BROWN WI-SHAWANO WI-OUTAGAMIE WI-
302 PM CDT TUE SEP 6 2016

...STRONG THUNDERSTORMS MOVING ACROSS EAST-CENTRAL WISCONSIN...

AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A SMALL LINE OF STRONG
THUNDERSTORMS FROM NEAR NAVARINO WILDLIFE AREA TO 7 MILES NORTHWEST
OF NEW LONDON TO NEAR WAUPACA. MOVEMENT WAS EAST AT 30 MPH.

HALF INCH HAIL, WINDS IN EXCESS OF 30 MPH AND TORRENTIAL
DOWNPOURS WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...WAUPACA...NEW LONDON...BLACK CREEK...ONEIDA...
HOWARD...ASHWAUBENON...SUAMICO AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4428 8911 4447 8885 4465 8850 4465 8793
      4463 8793 4465 8788 4465 8784 4444 8819
      4425 8848
TIME...MOT...LOC 2000Z 274DEG 26KT 4462 8855 4448 8882 4437 8898

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:17 AM CDTSpecial Weather StatementGRBVilas28 min
Sep 6, 3:41 AM CDTSpecial Weather StatementGRBVilas19 min
Sep 6, 5:48 AM CDTSpecial Weather StatementGRBOneida, Vilas87 min
Sep 6, 8:06 AM CDTSpecial Weather StatementGRBOneida39 min
Sep 6, 9:13 AM CDTSpecial Weather StatementGRBLanglade, Lincoln32 min
Sep 6, 3:02 PM CDTSpecial Weather StatementGRBOutagamie58 min
Sep 6, 4:08 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc37 min
Sep 6, 4:27 PM CDTSevere Thunderstorm WarningGRBWood48 min
Sep 6, 4:44 PM CDTSevere Thunderstorm WarningGRBManitowoc31 min
Sep 6, 4:54 PM CDTSpecial Marine WarningGRB66 min
Sep 6, 5:27 PM CDTSevere Thunderstorm WarningGRBWaushara50 min
Sep 6, 5:35 PM CDTSpecial Weather StatementGRBWaupaca25 min
Sep 6, 5:43 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca32 min
Sep 6, 6:13 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Outagamie, Winnebago32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.